# SDR SWAA2021080313871

- Difficulty date: August 14, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 140AF HAS DAMAGE / REMOVED AND REPLACED FLOOR PANEL PER AMM 25-52-10. SEE TASKS FOR ADDITIONAL SIGN OFFS.
